MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS INC US ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS
Catalog Number 920010031
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument was fractured in the hudson connection area.No adverse patient consequences, no surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: if information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "the instrument fractured in the hudson connection area.No adverse patient consequences, no surgical delay".The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the hudson connection area deformed and delaminated on its prongs/edges.Device had signs of heavy usage on its overall surface and all its sub-assemblies were returned for evaluation.No other anomaly was identified.The observed condition of the device can be caused by exposure to unintended forces such as activating the device before the hudson adaptor was properly seated or aligned with its mating component.However, taking in consideration the aspect of the device, the observed condition was identified as an end-of-life indicator, damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the angled rmr driver hudson would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot 1.Quantity of manufactured: (b)(4) parts 2.Date of manufacturing: 27.01.2021 3.Any anomalies or deviations identified in dhr: none 4.Expiry date: not applicable 5.Ifu reference: ifu-78410160 rev.H and lcn-920010031-disa rev.D.Device history review a manufacturing record evaluation was performed for the finished device mj3727701 lot number, and no non-conformances nor manufacturing irregularities were identified.H11 additional narrative: corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary according to the information received, ¿the instrument fractured in the hudson connection area." the product was not returned to medtech orthopaedics; however, photos were provided for review.(b)(4) photos wit lots¿.Photos were provided for review; however, the photos only show part and lot number and no other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs provided contained insufficient evidence of the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot quantity of manufactured - (b)(4) parts date of manufacturing - 27.01.2021 ant anomalies or deviations identified in dhr - none expiry date ¿ not applicable ifu reference - ifu-78410160 rev.H and lcn-920010031-disa rev.D.

Brand Name
ANGLED RMR DRIVER HUDSON
Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23403105
Report Number1818910-2025-18430
Device Sequence Number10039119
Product Code HWE
UDI-Device Identifier10603295221906
UDI-Public(01)10603295221906(10)MJ3727701
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number920010031
Device Lot NumberMJ3727701
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/04/2025
12/04/2025
12/12/2025
01/05/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/13/2025
12/11/2025
12/18/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown